On strongly s-regular spaces

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)195-201
JournalGlasnik matematicki
Volume25 (45)
Issue number1
Publication statusPublished - 1990

Cite this

On strongly s-regular spaces. / Ganster, Maximilian.

In: Glasnik matematicki, Vol. 25 (45), No. 1, 1990, p. 195-201.

Research output: Contribution to journalArticleResearchpeer-review

Ganster, M 1990, 'On strongly s-regular spaces' Glasnik matematicki, vol. 25 (45), no. 1, pp. 195-201.
Ganster, Maximilian. / On strongly s-regular spaces. In: Glasnik matematicki. 1990 ; Vol. 25 (45), No. 1. pp. 195-201.
@article{fa9ceb5c76df46efaeccf85a00a842a1,
title = "On strongly s-regular spaces",
author = "Maximilian Ganster",
year = "1990",
language = "English",
volume = "25 (45)",
pages = "195--201",
journal = "Glasnik matematicki",
issn = "0017-095X",
publisher = "Faculty of Transport and Traffic Sciences, University of Zagreb",
number = "1",

}

TY - JOUR

T1 - On strongly s-regular spaces

AU - Ganster, Maximilian

PY - 1990

Y1 - 1990

M3 - Article

VL - 25 (45)

SP - 195

EP - 201

JO - Glasnik matematicki

JF - Glasnik matematicki

SN - 0017-095X

IS - 1

ER -